# SDR AALA201509079012

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 39,840 hours, 26,215 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Part serial: 03647
- Condition: Defective
- Location: Zone 100
- Part time: 33,184 hours, 25,288 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROX 70 KTS DUE TO AVIONICS VENT SKIN VLV MALFUNCTION.  REPLACED SKIN AIR OUTLET VLV & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-00-440-002-A.
